# SDR 02073330

- Difficulty date: February 14, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the forward section of the emergency floor track lighting was inoperative.  Maintenance personnel secured an electrical connector for the emergency floor track lighting system.  An operational check was satisfactory and the aircraft was returned to service.
